# SDR HALA20240220047

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 41,477 hours, 6,641 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,240 hours, 5,261 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR ENG 2 BLEED NOT-CLOSD REPEATED WRITE UP. MESSAGE EXTINGUISHED ON ARRIVAL #2 BLEED VALVE POSITION SHOWING CLOSED ON ECAM. DUE TO HISOTORY, REMOVED + REPLACED BMC 2 PER AMM 36-11-34. TEST OKAY. OK FOR SERVICE
